# SDR DLM88100708

- Difficulty date: March 19, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 59,100 hours, 46,445 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND OVERWING EMERGENCY LIGHTS INTERIOR AND ESCAPE PATH LIGHTS INOP FROM 27-38.  FOUND BLOWN FUSES IN EMERGENCY LIGHT CHARGER ASSY B5-211    AND B5-212- REPLACED FUSES- FOUND BAD WIRE UNDER SEAT 28 AND BAD LIGHT SOCKET AT 37399262 R & R LIGHT ASSYS AT SEATS 28 AND 37.  REPAIRED WIRE AND REPLACED UNDER SEAT HARNESS AT 37- OPS CKS GOOD.
